# SDR SWAA2022083037805

- Difficulty date: August 2, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS344 TO BS360 AT LBL12 FWD GALLEY AND LAV 2022-418366 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS344 TO BS360 AT LBL12 FWD GALLEY AND LAV I.A.W. B737-700 SRM-51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV. - SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS344 TO BS360 AT LBL12 FWD GALLEY AND LAV I.A.W. B737-700 SRM-51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV. RII - SEE INDIVIDUAL SIGN-OFF BELOW
